MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER DOMELOCK, DOME, CENTRIC; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER DOMELOCK, DOME, CENTRIC; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Subluxation (4525)
Date of Event 11/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ medical devices: item#: 01.04201.123, lot#: 2979183, item name: anatomical shoulder, humeral stem, uncemented, 12, 100 mm i; item#: 113952, lot#: 692830, item name: sm hybrid glenoid base 4mm ; item#: 01.04212.465, lot#: 2902802, item name: anatomical shoulder domelock, humeral head, 46-16, r=26.1mm.G2 ¿ foreign: belgium.Multiple mdr reports were filed for this event, please see associated reports: 0009613350 - 2023 - 00520.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty and approximately 2 years later a revision surgery was performed due to instability of the shoulder.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Report from clinical study was received and reviewed from a health care professional.The patient underwent a right anatomical shoulder arthroplasty due to omarthrosis.Subsequently, the patient underwent an open rotator cuff repair due to a rupture of the cranial fibers of the subscapularis and extensive interstitial cleavage tear of the supraspinatus; no device was revised during the procedure.Later, the patient underwent a revision to a reverse total shoulder for instability and two events of luxation: all components, except for stem, were revised.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty.Subsequently, the patient underwent an open rotator cuff repair due to a rupture of the cranial fibers of the subscapularis and extensive interstitial cleavage tear of the supraspinatus; no device was revised during the procedure.Approximately 2 years later a revision surgery was performed due to instability and luxation of the shoulder.Attempts have been made and no further information has been provided.

Brand Name
ANATOMICAL SHOULDER DOMELOCK, DOME, CENTRIC
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17754524
Report Number0009613350-2023-00519
Device Sequence Number6664492
Product Code PHX
UDI-Device Identifier00889024485006
UDI-Public(01)00889024485006(17)231130(10)2975075
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K193099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue Number01.04227.005
Device Lot Number2975075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight54 KG